# SDR SWIA200210717

- Difficulty date: March 8, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 21,470 hours, 19,165 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Stabilizer
- Condition: Binding
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

MACH TRIM AND STAB CH 1 INOP MESSAGES INFLIGHT.  COULD NOT REENGAGE.  RETURNED TO SLC.  STAB PIVOT BOLTS BINDING - EXCESSIVE FORCE NEEDED TO MOVE STABILIZER.  HORIZONTAL STABILIZER REMOVED FOR REPAIR/MAINT OF BUSHING AT MAIN PIVOTS.  STABILIZER - TEST, LUBRICATION, AND REWORK OF PIVOT PINS AND BUSHINGS PER SB.  OPS CHECKS, FUNCTIONAL CHECKS AND LEAK CHECKS GOOD.  REMOVED AND REPLACED THE HSTA AND MOTOR CONTROL UNIT IAW CRJ MM 27-42-01 AND 27-42-05.  OPS CHECK GOOD.  A/C IS OK FOR CAT II OPERATIONS.
